Viewing 3 reply threads
  • Author
    Posts
    • #33093
      David Reno
      Participant

      Does anyone have an increase of oil on the skin or hair from OFEV. I have been on it for 18 mo. I take 100mg 2x a day. I do have all the common side effects of OFEV . Any feed back will be helpful.

      DJR

    • #33095
      Dennis Broetzman
      Participant

      Hello David, I also have had oily skin while being on Ofev. I went to my dermatologist yesterday because of pimples in my hairline. I seem to sweat easier. I believe  this is something that came with taking Ofev

      • #33097
        David Reno
        Participant

        Hi Dennis , I also sweet a lot and have pimples on My chest and back. I guess it’s just another thing to deal with trying to stay alive. Have a good day.

        DJR

    • #33101
      Tom
      Participant

      Hi David. I have taking Ofev 150 mg for 8 months. I have significant GI issues but have not yet noticed a change in skin or hair.

      • This reply was modified 2 weeks, 5 days ago by Tom.
    • #33102
      Tom
      Participant

      Hi David. I have taking Ofev 150 mg for 8 months. I have significant GI issues but have not yet noticed a change in skin or hair.

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account